# SDR ASAA2019061329716

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 44,091 hours, 13,231 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG707
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 44,091 hours, 13,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS STATIC FUEL LEAK, FUEL DRIPPING FROM BOTTOM OF COWLING. GROUNDED - YES. FOUND FUEL LEAKING FROM #2 ENG L/H VSV AND FUEL/OIL HEAT EXCHANGER DRAINS. REMOVED AND REPLACED #2 ENG L/H VSV AND FUEL/OIL HEAT EXCHANGER REF B737-800 AMM 75-31-01-900-801-F00 AND 79-21-02-400-801-F00. OPS CK AND LEAK CK NO FAULTS.
